Skip to main content
placeholder image

New orthogonal designs and sequences with two and three variables in order 28

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R. & Koukouvinos, C. (2000). New orthogonal designs and sequences with two and three variables in order 28. ARS Combinatoria, 54 97-108.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1328&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/329

Number Of Pages


  • 11

Start Page


  • 97

End Page


  • 108

Volume


  • 54

Place Of Publication


  • Winnipeg, Canada

Abstract


Publication Date


  • 2000

Citation


  • Seberry, J. R. & Koukouvinos, C. (2000). New orthogonal designs and sequences with two and three variables in order 28. ARS Combinatoria, 54 97-108.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1328&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/329

Number Of Pages


  • 11

Start Page


  • 97

End Page


  • 108

Volume


  • 54

Place Of Publication


  • Winnipeg, Canada